The ample cone of moduli spaces of sheaves on the plane

Izzet Coskun, Jack Huizenga

Research output: Contribution to journalArticlepeer-review

24 Scopus citations


Let ξ be the Chern character of a stable sheaf on P2. Assume either rk(ξ) ≤ 6 and that there are no strictly semistable sheaves with character ξ, or that rk(ξ) and c1(ξ) are coprime and the discriminant Δ(ξ) is suffciently large. We use recent results of Bayer and Macrìon Bridgeland stability to compute the ample cone of the moduli space M(ξ) of Gieseker-semistable sheaves on P2. We recover earlier results, such as those by Strømme and Yoshioka, as special cases.

Original languageEnglish (US)
Pages (from-to)106-136
Number of pages31
JournalAlgebraic Geometry
Issue number1
StatePublished - Jan 1 2016

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Geometry and Topology


Dive into the research topics of 'The ample cone of moduli spaces of sheaves on the plane'. Together they form a unique fingerprint.

Cite this